# SDR R61A201810161033

- Difficulty date: October 7, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N430YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000409
- Aircraft time: 11,420 hours, 7,791 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION-AFT WET AREA RT SEAT TRACK BEAM FR86. REMOVED AND REPLACED RT SEAT TRACK BEAM AT FR85-88 REF. SRM 51-40-08 RESTORED SURFACE PROTECTION REF. SRM 51-23-06. SEE W/O H6454 SN 348 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
